Volume 13, Number 4, October-December 2007
|Page(s)||692 - 706|
|Published online||20 July 2007|
Partial regularity for anisotropic functionals of higher order
Dipartimento Pe.Me.Is, Università degli studi del
Sannio, Piazza Arechi 2, 82100 Benevento, Italy; firstname.lastname@example.org
2 Dipartimento di Matematica e Applicazioni “R. Caccioppoli” Università di Napoli “Federico II", via Cintia, 80126 Napoli, Italy; email@example.com
Revised: 8 June 2006
We prove a partial regularity result for local minimizers of variational integrals of the type , assuming that the integrand f satisfies (p,q) growth conditions.
Mathematics Subject Classification: 35G99 / 49N60 / 49N99
Key words: Partial regularity / non standard growth / higher order derivatives
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.